# SDR DL76L060326

- Difficulty date: April 27, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 66,057 hours, 10,131 cycles
- Engine: Pwa PW4060
- Engine time: 40,675 hours, 7,732 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724750
- Condition: Cracked
- Location: Nr 1 Eng
- Part time: 40,675 hours, 7,732 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED BORO_TFR CRACKS NR 1 ENG REPLACED IAW 1T148,  ETOPS CATEGORY (F): ANY OTHER EVENT DETRIMENTAL TO ETOPS.
